# SDR CALA2022060101412

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 70,608 hours, 29,951 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Part number: D5337
- Condition: Cracked
- Location: Left Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR ACTUATOR FITTING LWR OTBD FWD HOLE HAS CRACK INDICATION MARKED DOT 01-L AD 2015-02-14 PER HAECO LCQ NON ROUTINE 92 94677/36677 GENERATED BY V909079 THIS ITEM CARRIED VIA LP8715411 SEE FOR REPAIR INFORMATION. THIS ITEM OK TO CLEAR.
